Bulletin of the American Mathematical Society

Review: A. M. Olevskiĭ, Fourier series with respect to general orthogonal systems

R. P. Boas

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 82, Number 6 (1976), 853-857.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183538335

Citation

Boas, R. P. Review: A. M. Olevskiĭ, Fourier series with respect to general orthogonal systems. Bull. Amer. Math. Soc. 82 (1976), no. 6, 853--857. https://projecteuclid.org/euclid.bams/1183538335


Export citation